MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LUMAX 740 VR-T DX; ICD

BIOTRONIK SE & CO. KG LUMAX 740 VR-T DX; ICD
Model Number 372419
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approx.105 months, it was observed that the device shows the eos status.The icd was explanted.No adverse patient events were reported.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The lead under complaint was not returned for analysis.This report is therefore only based on the analysis of the icd itself as well as the inspection of the quality documents associated with the manufacture of the lead and the icd.The manufacturing process for the devices was re-investigated, revealing that all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.Particularly the final acceptance test proved the devices functions to be as specified.Upon receipt, the icd was interrogated, revealing the battery status eos.The icd was implanted for about 104 months and 111 charging cycles were recorded to the devices memory.The memory content of the device was inspected.During the analysis of the available iegms, noise was observed in the right ventricular channel, leading to multiple charging cycles that partially resulted in shock deliveries.Therefore, a sensing test was performed, and the device sensed the attached heart signals free of noise, proving the sensing function of the icd to be normal and as expected.The inspection of the shock holter data showed that an amount of 71 charging cycles were performed by the device between 12:49 pm and 01:51 pm on june 15, 2022.As a result of that fast-successive charging the eos battery status had occurred.The amount of charge taken from the battery was verified, revealing that the battery condition is as expected.The current consumption was also inspected and found to be normal.There was no indication of a device malfunction.The eos status was removed with a technical programmer and subsequent interrogation revealed the eri battery status.All electrical parameters were verified and showed a normal device behavior.Especially, the current consumption and the battery state of discharge were found normal and as expected.In conclusion, in the available iegms the occurrence of noise was observed in the right ventricular channel.This led to fast successive charging cycles that partially resulted in shock deliveries.The activation of the eos status resulted from that fast-successive charging.A thorough analysis of the icd, however, proved the device to be fully functional.There was no indication of a device malfunction.

Brand Name
LUMAX 740 VR-T DX
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14837214
Report Number1028232-2022-03286
Device Sequence Number4640191
Product Code LWS
UDI-Device Identifier04035479116057
UDI-Public04035479116057
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Model Number372419
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer09/16/2022
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown